# SDR ASAA0580514

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053812
- Condition: Corroded
- Location: Fs 522-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CUSP WEB CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
